# SDR 98ZZZX4213

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N200MJ
- Make and model: Beech B200
- Aircraft serial: BB1012
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5002460
- Condition: Corroded
- Location: Mlg
- Component: Goodyearaero
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE TIRE CHANGE OF THE LISTED COMPONENT, VISIBLE SIGNS OF CORROSION THROUGH THE WHEELS PAINT JOB WAS APPARENT.  UPON FURTHER INVESTIGATION, THE CORROSION WAS NOTED AS EXCESSIVE AND BEYOND STATED LIMITS NOTED IN THE COMPONENT MM.   AREAS OF CORROSION, IN SOME CASES, OVER 50 PERCENT OF THE METAL THICKNESS, WERE NOTED IN THE BEAD SEAT, BOLT HOLE, AND VALVE STEM AREAS.
